# SDR DALA2025010700136

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,829 hours, 30,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CABIN OVERHEAD LIGHTS INOPERATIVE. CORRECTIVE ACTION: R+R CIDS DIRECTOR 2 REF A320 23-73. (0745460)
